United States
February 22, 2007 10:38pm CST
Well, I finally got things straightened out with my insurance and have started my lithium..again! UGH! I so forgot that it makes me sick...I am not looking forward to the next couple of weeks, til it gets back in my system! Does anyone else take lithium? Did you find yourself having the same problem? How about your hands shaking all the time?
4 people like this
4 responses
@AmbiePam (47353)
• United States
1 Mar 07
I'm on Lithium, and I only get the shakes when I go off of it. I am constantly thirsty though. And sometimes I can't sit still for very long, but I am happy to hear your insurance company started paying again. Insurance are like men, you can't live with them, you can't live without. (But I like men a whole lot better than insurance companies) : )
• United States
7 Mar 07
Haha! That is very true! And I am with you as far as likeing the men better than the insurance company! Thanks for the laugh!
@kims374 (300)
• United States
23 Feb 07
my son was on lithium for @ 7 months, as you may remember. He did reach a point were his levels were where they should have been; when there are not supposed to be any more side effects....but he used the constant "shaking" to get attention from others/ sympathy. He could turn it on and off at the drop of a hat. as far as I know, the shakes are only a side effect until you reach the proper level in the blood stream, then they stop.
• United States
23 Feb 07
Ya, I have the "shakes" all the time! This happend before also, so I am used to I just hate the nausea..yuk!
• United States
9 Mar 07
Yes I had tremors on lithium as well..they lessened after I took it awhile but other health problems kept me from being able to continue taking it.
@emeraldisle (13146)
• United States
26 Feb 07
I didn't have any problems when I was on lithium, not on it right now due to no insurance, however my sister has had trouble. She gets the shakes after she's been on the medication for some time. They had to put her on anti-seziure medicine to help with it when it gets really bad. That helped to stop the shaking. She had to go off her medication for a while due to having to switch doctors and during that time she had no shakes what so ever. Some people are more sensitive to the side effects then others is all it amounts to. My neice who is also on it never had any side effects and does quite well. It all depends on the person.